| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, the trailing haptic was stuck during surgery.The procedure was completed on same day without any harm to the patient.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).